# SDR SWAA2024102144046

- Difficulty date: October 1, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF BS 947 FLOORBEAM LBL 24; WL 208<[01] ACCOMPLISHED UPPER SURFACE OF BS 947 FLOOR BEAM REPAIR PER SRM 53-70-51-2R-5 REPAIR 5 AND PER EA#24-153-02705-WIP1;[02] 'REPAIRED PER 737-800 SRM 53-70-51 REPAIR 5 WITH MINOR DEVIATIONS DOCUMENTED IN EA 24-153-02705. THIS REPAIR IS A CATEGORY A REPAIR PER 737-800 SRM 53-70-51 PARAGRAPH 2/REPAIR 5.'.;[03] VERIFIED CORRECTIVE ACTION 2
